# SDR CA960122021

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Part time: 7,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING THE PERFORMANCE OF SEB 94-8 THE FRONT SPAR OF THE HORIZONTAL STABILIZER WAS FOUND CRACKED AT THE LIGHTENING HOLE.
